MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) UNIFY ASSURA ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) UNIFY ASSURA ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD3257-40Q
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Related manufacturer reference number: 2938836-2020-02342, 2938836-2020-02343.It was reported that the device was prophylactically explanted and replaced due to the advisory.The patient was stable after the procedure.
 
Additional Manufacturer Narrative
Interrogation of the device revealed it was above eri when received.Based on this information, the device was found to communicate appropriately with a merlin programmer and has not reached the elective replacement indicator (eri).The device is included in the premature battery depletion with implantable cardioverter defibrillator advisory notice issued by st.Jude medical on 11 october 2016.

Brand Name
UNIFY ASSURA ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE)
645 almanor avenue
sunnyvale CA 94085
MDR Report Key9904201
Report Number2938836-2020-02345
Device Sequence Number19021314
Product Code NIK
UDI-Device Identifier05414734505635
UDI-Public05414734505635
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2014
Device Model NumberCD3257-40Q
Device Catalogue NumberCD3257-40Q
Device Lot Number3966581
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/13/2020
Supplement Date Received by Manufacturer08/06/2020
Initial Report FDA Received Date03/31/2020
Supplement Report FDA Received Date08/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient Weight54